Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LaFey

horrible day

Recommended Posts

so my headaches got so bad that i stopped taking accutane. plus i was so upset about my breakout that i figured maybe its just better for me to live with moderate breakout then feel like this. maybe i just didnt drink enough water. i am feeling miserable...like i failed. :(

does anyone have adivce about the headaches?????

Share this post


Link to post
Share on other sites
so my headaches got so bad that i stopped taking accutane. plus i was so upset about my breakout that i figured maybe its just better for me to live with moderate breakout then feel like this. maybe i just didnt drink enough water. i am feeling miserable...like i failed. :(

does anyone have adivce about the headaches?????

I'm so sorry you had that terrible side effect. I have been on accutane twice, and at 36 yrs. old and 5 yrs. later after my last course, I have to take it again. I didn't have an unusual number of headaches during my courses, but you never know this time around. I did notice that even when I'm not on accutane I have gotten migraines to the point of them making me vomit. Not very often, but I never had them before accutane treaments. I think it is just one of the prices you pay, but if you have headaches every day, that is something one would not be able to bear.

How far into the treatment were you? How often and severe were your headaches??

Share this post


Link to post
Share on other sites

I found out that if I only eat a little when I take the pill I get a headache that day. If I eat it with a decent meal I am perfectly fine. So maybe that will help? :)

Share this post


Link to post
Share on other sites

Persistent or strong headaches is a dangerous side effects, thats what the book says. So try to talk to your doctor first if you decide to go back. Best of luck

Share this post


Link to post
Share on other sites

well i was on my 7th pill when the headaches started, but i think i know what it was...I WASNT DRINKING ENOUGH WATER THROUGHOUT THE DAY. I skipped two days but my derm said that was okay so i am back to taking 40m a day. I have been drinking over a gallon of water/liquids a day, no alcohol (even though i love wine :naughty:), and though i have lost my appetite i am taking my pill with fatty foods like ice-cream to absorb into my system cleaner.

i have been pretty sore and fatigue so i havent worked out for a while, but i am going to start again to not only stay in shape and build up my appetite, but to also just release some endorphins.

I am on my 10th pill and my lips are very chapped so i am use berts during the days and a thick layer of aquaphar during the night. i have gotten two really large cystic things on both cheeks and a pimple near my lip. the two activities on my cheeks are so horrible that i cried for two days to my bf, but he assures me that it "not that noticeable". i am hoping this is my IB but i will just have to get through it and NOT PICK (i pick sooooooo much)

You can take asprin and tylenol since its easy on the liver to digest compared to ibuprofen. honestly what i think the majority of my side effects are a matter over the mind game. im in the medical field so i am very aware/paranoid of the side effects of tane so i think that brought more on then normal. and for the ib, it wouldnt be that bad if i didnt pick.

one thing that i did learn is that my scalp burns out in the sun, so when i gold i now have to wear a hat. duh...

THANKS EVERYONE FOR YOU SUPPORT!

LOVE,

lafey

Share this post


Link to post
Share on other sites

On day 11 so in about two weeks i have a second derm appt...seems like time is going buy faster as i am trying to live without thinking about my face too much. Even though it is hard, i am just trying to stay busy. I am not going to let the accutane limit me and what i do. For example, i played golf yesterday and felt so good after. I was a little sun burnt, but it healed over night.

as far as breaking out i have an a new pimple to the left of my lip but it isnt very noticble. as far as the villages that once lived on my cheecks they are pratically gone. the large cystic pimple to the right of my chin is almost gone too :surprised:. i just have to remind myself to not pick WHATSOEVER, but its hard. i got acrilic nails put on to remind me not to pick and it does help ( a friend of mine gave me this idea). i lips are very very dry so the chili falkes on my pizza last night did not work out too well, but i am mexican so my body craves hot foods. i wear contacts and i hae noticed that my eyes are getting pretty dry, but i am putting drops in often to avoid scratches due to my contacts.

my body is pretty sore and i do feel tired but i am trying to stay very active during the day so that i get a great nigt sleep. my skin is very dry and my scalp is very flaky too. other than that things are not too bad.

Share this post


Link to post
Share on other sites

Day 14

So far not too much has changed. Days are going by faster and my spirits are up (my boyfriend reminds me all the time that i am still pretty even though the tane is making m break out). On that note my cheeks are pretty much healed i just have some activites to the right of my lip on my chin, but make up covers it up pretty well. My skin is dry and i am itchy all over...especially my scalp. Any suggestions anyone?????

I have been using head and shoulders, but it just makes my hair smell good. My lips are dry and my hair is pretty dry but i am going into the saloon to get my hair treated, hopefully that helps.

I have figured its not even worth popn a pimple since my skin is so paper-thin and dry is makes a bigger mess.....ITS STILL SO HARD NOT TO PICK. My BF gets so mad at me cause i stand in front of the mirror for 30 minutes incremints and pick at my face...then i cry about it later cause i think my face looks so bad. Its a viscious cycle and i am working on breaking it. :naughty:

Summary:

40 mg/ day (i take it at night with several glasses of water)

side effects: dry lips, dry skin all over, dry scalp and hair. I new pimple on my chin, tired all the time, not too much joint pain (i give credit to all the water i am drinking)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×